Overdose of Vinblastine in place of Vinorelbine during IGEV chemotherapy

S. M L Aversa, S. Zanon, D. Marino, F. Canova, V. Chiarion-Sileni, A. Jirillo

Research output: Contribution to journalArticle

Abstract

Any class of drugs is susceptible to errors, in case of antineoplastic agents the medication errors may cause severe and life-threatening toxicity due to very limited therapeutic index with toxic events even at therapeutic dosage, to complexity of regimens and the particular vulnerable population. We report herein a case of Vinblastine (VBL) accidental overdose, the cause of mistake, the toxic effect and the salvage therapy adopted in a young lady suffering of Hodgkin relapse during IGEV chemotherapy.

Original languageEnglish
Pages (from-to)879-880
Number of pages2
JournalImmunopharmacology and Immunotoxicology
Volume34
Issue number5
DOIs
Publication statusPublished - Oct 2012

Keywords

  • Case report
  • Hodgkin's lymphoma
  • Overdose of vinblastine

ASJC Scopus subject areas

  • Immunology
  • Immunology and Allergy
  • Pharmacology
  • Toxicology

Fingerprint Dive into the research topics of 'Overdose of Vinblastine in place of Vinorelbine during IGEV chemotherapy'. Together they form a unique fingerprint.

  • Cite this